# SDR REXA2012050700641

- Difficulty date: May 7, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR SUPPORT CRACKED.  REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-42-06 5-7-12.
